# SDR 98ZZZX3043

- Difficulty date: July 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6821
- Make and model: Boeing 727223
- Aircraft serial: 19496
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 783-848
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CPC INSPECTION, THE FOLLOWING LEVEL 2 CORROSION ITEMS WERE NOTED:  B53-224-01 - BS 738-848, RBL 45, SEAT TRACK CORRODED.  REMOVED AND REPLACED SEAT TRACK IAW B727 SRM 51-30-2 AND SRM 53-10-5.  OPER CONTROL NR GAIA9870 THROUGH 98ZZZX3038 AND 98ZZZX3046.  NOTE:  THESE CPC ITEMS WERE FOUND DURING A PHASE-IN INSPECTION OF THIS AIRCRAFT PRIOR TO PUTTING IT ON THE KHA OPERATING CERTIFICATE.
